Department of Health Warns About Dangers of Synthetic Marijuana


Posted on: March 29th, 2018 by [email protected] No Comments

The Indiana State Department of Health (ISDH) is warning Hoosiers about the dangers of synthetic cannabinoids, often called fake weed, K2, spice, OMG, Scooby Snacks, AK-47 or other names, after reports this month that individuals in Illinois and Indiana suffered severe bleeding after using the substances. Healthcare providers, schools and health departments encountering unusual cases of bleeding in individuals should inquire about potential exposures to synthetic marijuana. Anyone who has a serious reaction to synthetic cannabinoids should call 911 or go to the emergency department immediately. Individuals who experience bleeding symptoms should not take themselves to the emergency department but should instead call 911 or have someone drive them.



Leave a Reply

You must be logged in to post a comment.